# SDR HALA2015072900144

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 23,483 hours, 3,935 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Condition: Malfunctioned
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INFLIGHT START FL 410 OAT -61 UNSUCCESSFUL AFTER 3 ATTEMPTS.  TROUBLESHOT IAW TSM 49-62-00-810-836A.  FLOW DIVIDER ASSY MALFUNCTIONED.  REPLACED THE FLOW DIVIDER ASSY IAW AMM 49-31-51.   LEAK CHECKED GOOD.  DURING OPS CHECK, CLASS 2, MESSAGE 493151, FLOW DIVIDER ASSY, 59KF25, DATA MEMORY MOUL, 59KV20 ON GROUND SCANNING. REPLACED FUEL FLOW DIVIDER & DATA MEMORY MODULE IAW ER/A 538172-14 AND AMM 49-31-51-400-801.  OPS AND LEAK CHECK GOOD.
